Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Feeling that something is crawling under skin on face. Had hypertension, taken lisinopril. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
I have a feeling that something is crawling under my skin specially my face. What it is that
I am 48 years old - black female
Hx hypertension
In controlled with Lisinopril
Posted Mon, 27 May 2013 in Skin Hair and Nails
Answered by Dr. Luchuo Engelbert Bain 2 hours later
Hi and thanks for the query,

Its important to get a few clarifications before continuing.
Is this the first time you have the sensation? if no, for how long have you been experiencing this?

Is the linopril controlling your BP appropriately? what other symptoms do you experience added to these symptoms?

Have you taken any drugs before for the sensation and what was the response if you did?

A good clinical examination is actually required. These funny sensation are called paraesthesias. Common diseases that could be implicated include: Low Calcium levels, Vitamin B complex especially deficiences. Serious manifestations of vascular inflammation are rare causes but must also be borne in mind.

My advice is that you book an appointment with neurologist for a proper clinical and laboratory examination.

Waiting for your response,
Best regards,
Dr Luchuo, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor